MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM SUPPORT SURFACE - D; BED, PATIENT ROTATION, POWERED

STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM SUPPORT SURFACE - D; BED, PATIENT ROTATION, POWERED
Model Number 2972
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 02/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after laying on a deflated mattress overnight, the patient developed a pressure injury.The user facility reported the patient was evaluated and it was determined the injury was consistent with a dti and was treated with advanced cavilon ointment and mepilex foam dressing.
 
Event or Problem Description
It was reported that after after laying on a deflated mattress overnight, the patient developed a pressure injury.The user facility reported the the patient was evaluated and it was determined the injury was consistent with a dti and was treated with advanced cavilon ointment and mepilex foam dressing.
 
Additional Manufacturer Narrative
After investigation it was determined the injury occurred as a result of user error.H codes updated to reflect investigation results.

Brand Name
ISOLIBRIUM SUPPORT SURFACE - D
Common Device Name
BED, PATIENT ROTATION, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key11466969
Report Number0001831750-2021-00661
Device Sequence Number3597483
Product Code IKZ
UDI-Device Identifier07613327278453
UDI-Public07613327278453
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number2972
Device Catalogue Number2972000000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;